Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

von Neumann algebras which are second dual spaces


Author: Cho-Ho Chu
Journal: Proc. Amer. Math. Soc. 112 (1991), 999-1000
MSC: Primary 46L10; Secondary 46B10
MathSciNet review: 1068117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ \sigma $-finite von Neumann algebra is a second dual if and only if it is atomic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46B10

Retrieve articles in all journals with MSC: 46L10, 46B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1068117-3
PII: S 0002-9939(1991)1068117-3
Article copyright: © Copyright 1991 American Mathematical Society